| Catalog Number |
8000040001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 5 events were reported for this quarter.Product return status 5 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 5 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 5 devices: product disposition is not yet determined.Additional information 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 5 events for the failure: incorrect measurement.4 events had no health consequences or impact.1 event had problem identified before clinical use/exposure; there was no patient involvement.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status: 2 devices were received.2 devices were not available for evaluation.1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: electrical/electronic component problem identified / sensor; 2 devices: no findings available / part/component/sub-assembly term not applicable; 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable; 1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 2 devices: scrapped by stryker, 2 devices: product not received, 1 device: product disposition is not yet determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status: 2 devices were received.3 devices were not available for evaluation.Evaluation findings (results/components): 1 device: electrical/electronic component problem identified / sensor; 3 devices: no findings available / part/component/sub-assembly term not applicable; 1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 2 devices: scrapped by stryker; 3 devices: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 5 events for the failure: incorrect measurement.5 events had no health consequences or impact.